... 13th of September a little over 24 hours after having unprotected intercourse. A week later, on the 20th, I began to have a brown discharge that first looked like old blood, along with a little red blood, and some sticky brown discharge when urinating. This has been on and off for 4 days now. Is this a normal side effect of emergency contraceptive since I took it a week ago? I have taken the pill before and never experienced this. Just curious if anyone else has went through this and was fine. Trying to calm myself down because I am majorly stressed and I know that can also play a huge role in messing with my body as well as all the hormones this pill releases... someone help!
It's normal, as long as the brown discharge you mentioned when urinating, is vaginal mucus not from the urethra (i.e. in your pee).
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a big dose of hormone for your body to handle/process.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get bleeding from the Plan B, which may be heavy, or could be just a brown discharge or spotting.
You may experience hormonal side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - I took plan be 2 weeks ago,got my symptoms of my period as in bloating,cramps and?
Posted 30 Jan 2015 • 1 answer
Posted 4 Mar 2015 • 2 answers
Posted 6 Apr 2015 • 1 answer
Posted 18 Apr 2015 • 2 answers
Posted 12 Aug 2016 • 0 answers